American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A75) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Andrew D. Bailey. Pointwise convergence of lacunary partial sums of almost periodic Fourier series. Proc. Amer. Math. Soc. 142 (2014) 1757-1771.
Abstract, references, and article information   
View Article: PDF

[2] S. Favorov. Bohr and Besicovitch almost periodic discrete sets and quasicrystals. Proc. Amer. Math. Soc. 140 (2012) 1761-1767. MR 2869161.
Abstract, references, and article information   
View Article: PDF

[3] Toka Diagana. Almost periodic solutions to some second-order nonautonomous differential equations. Proc. Amer. Math. Soc. 140 (2012) 279-289. MR 2833540.
Abstract, references, and article information   
View Article: PDF

[4] Zuosheng Hu and Angelo B. Mingarelli. On a theorem of Favard. Proc. Amer. Math. Soc. 132 (2004) 417-428. MR 2022364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christopher Heil. The Wiener transform on the Besicovitch spaces. Proc. Amer. Math. Soc. 127 (1999) 2065-2071. MR 1487371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert S. Strichartz. Magnified curves on a flat torus, determination of almost periodic functions, and the Riemann-Lebesgue lemma . Proc. Amer. Math. Soc. 107 (1989) 755-759. MR 994791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1